Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Baker's finite basis theorem for congruence distributive varieties


Author: Stanley Burris
Journal: Proc. Amer. Math. Soc. 73 (1979), 141-148
MSC: Primary 08B10
DOI: https://doi.org/10.1090/S0002-9939-1979-0516452-1
MathSciNet review: 516452
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains the simplest, most direct proof of Baker's Theorem to date together with an easy argument which shows how to find an exponential bound on the number of variables needed in a finite basis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08B10

Retrieve articles in all journals with MSC: 08B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516452-1
Keywords: Finite basis theorem, variety, congruence distributive
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society